MathSciNet Relay Station
MathSciNet bibliographic data
MR917854 (88m:53109) 53C42
Barbosa, J. Lucas; do Carmo, Manfredo; Eschenburg, Jost Stability of hypersurfaces of constant mean curvature in Riemannian manifolds. Math. Z. 197 (1988), no. 1, 123–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement